Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Loss of appetite after caffeine intake. Feeling tired. What is happening?

I ve had loss of appetite for a week now, almost feels like when I took caffeine (I no longer take caffeine pills, stopped a couple of months ago) or like when I smoked a cigarette (I also have stopped that habit, 4 months ago) just like nothingness. I only eat because I do feel weaker with no food, but not hungry. I ve also been very tired even after a full night s rest.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

A sudden loss of appetite can be due to various causes. There can be medical causes like gastric problems, liver problems, endocrine (hormonal) problems, etc. as well as psychological causes like depression. You have also mentioned that you feel tired and unrefreshed after sleeping. This could again be a pointer towards depression.

However, it is important to have a proper evaluation in order to ascertain the cause of your symptoms. So, I would advise you to see a doctor for a detailed physical examination and certain investigations, if necessary, so that further treatment can be planned.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

You will benefit from seeing your GP
There are several reasons - like grade infection / liver impairment and so on.
Physical examination and/or a few basic investigations may be needed to clear the issue.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 9 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor